BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Stable two-dimensional soliton complexes in Bose–Einstein condensates with helicoidal spin–orbit coupling

Participants in the publication
Y V Kartashov (Author)
E Ya Sherman (Author)
B A Malomed (Author)
V V Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Date of Publication
2020-10-08

Where published
New Journal of Physics

Publication Identifiers
ISSN - 1367-2630

Publisher
IOP Publishing

Volume
22
Number
10

Starting page
103014

Document Identifiers
DOI - https://doi.org/10.1088/1367-2630/abb911
URL - http://dx.doi.org/10.1088/1367-2630/abb911

Rankings
SCIMAGO Q1 (2019) - 1.734 - Physics and Astronomy (miscellaneous)


Export

APA
Y V Kartashov, E Ya Sherman, B A Malomed, V V Konotop, (2020). Stable two-dimensional soliton complexes in Bose–Einstein condensates with helicoidal spin–orbit coupling. New Journal of Physics, 22, ISSN 1367-2630. eISSN . http://dx.doi.org/10.1088/1367-2630/abb911

IEEE
Y V Kartashov, E Ya Sherman, B A Malomed, V V Konotop, "Stable two-dimensional soliton complexes in Bose–Einstein condensates with helicoidal spin–orbit coupling" in New Journal of Physics, vol. 22, 2020. 10.1088/1367-2630/abb911

BIBTEX
@article{47544, author = {Y V Kartashov and E Ya Sherman and B A Malomed and V V Konotop}, title = {Stable two-dimensional soliton complexes in Bose–Einstein condensates with helicoidal spin–orbit coupling}, journal = {New Journal of Physics}, year = 2020, volume = 22 }